- Avapro Information for Consumers
- Avapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
after eye surgery, I was prescribed pret forte 2 hourly and later reduced to 4 hourly but my vision seems to be getting more cloudy. is it possible ...
2 answers • 6 Jul 2010
after taking pill is lept with my wife but next day when i woke my left eye vision was very bad .and now after three days passed but no improvement ...
1 answer • 18 Aug 2010
I have had an increase in the area of vision loss in my affected eye. It seem s to have increased with the use of istolol.
0 answers • 7 Jul 2011
I have a swelled upper eye lid on just one of my eyes that closes off part of my eye, causes the eye to be watery and causes minor pain in the eye ...
11 answers • 30 Oct 2013
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
... hemorrhage. It is clearing slowly, but my specialist can not understand why my vision is still poor in that eye. He is not ready to report as a ...
1 answer • 24 Feb 2014